# SDR C2XA04SH123

- Difficulty date: February 27, 2004
- Submitted: February 28, 2004
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 4,234 hours, 3,369 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001409
- Part serial: NC1194
- Condition: Gouged
- Location: Nr 1 Engine
- Part time: 4,321 hours, 3,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE NR 1 ENGINE AIR INTAKE WAS FOUND TO BE GOUGED AROUND THE UPPER COWLING ALIGNMENT HOLE.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A CHAFE STRIP IAW EC 5410-01067.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
